On the Set of Solutions of a Nonconvex Hyperbolic Differential Inclusion of Third Order

Author

Faculty of Mathematics and Informatics, University of Bucharest, Academiei 14, 010014 Bucharest, Romania. Academy of Romanian Scientists, Splaiul Independent ¸ei 54, 050094 Bucharest, Romania

Abstract

We consider a parametrized nonconvex hyperbolic differential inclusion of third order and we prove that the
set of its solutions is a retract of a convex set of a Banach space

Keywords


[1] K. Borsuk, Theory of retracts, PWN Polish Scientific Publishers, Warsaw, (1966). 

[2] A. Bressan, A. Cellina and A. Fryskowski, A class of absolute retracts in spaces of integrable functions, Proc. Amer. Math. Soc., 111 (1991), 413–418. 

[3] A. Cernea, On the solution set of a nonconvex nonclosed hyperbolic differential inclusion of third order, J. Nonlin. Convex Anal., 17 (2016), 1171–1179 . 

[4] A. Cernea, On the existence of solutions for a nonconvex hyperbolic differential inclusion of third order, Proceedings of 10 th Colloq. Qual. Theory Diff. Equations, Editor T. Krisztin, 8 (2016), 1–10. 

[5] F. S. De Blasi, G. Pianigiani and V. Staicu, On the solution set of some hyperbolic differential inclusions, Czechoslovak
Math. J., 45 (1995), 107–116. 

[6] K. Deimling, Das charakteristiche Anfangswertproblem f˝ ur u x 1 x 2 x 3 = f unter Carath´ eodory-Voraussetzungen, Arch. Math. Basel., 22 (1971), 514–522.

[7] N. Dunford, J. T. Schwartz, Linear Operator. Part I: General theory, Wiley Interscience, New York, (1958). 

[8] G. Teodoru, The Darboux problem for third order hyperbolic inclusions, Libertas Math., 23 (2003), 119–127. 

[9] G. Teodoru, The Darboux problem for third order hyperbolic inclusions via continuous selections for continuous multifunctions, Fixed Point Theory, 11 (2010), 133–142.

[10] G. Teodoru, The Darboux problem for third order hyperbolic inclusions via contraction principle of Covitz and Nadler,
Proceedings of 10 th IC-FPTA, Editors R. Espinola, A. Petru¸ sel, S. Prus, (2011), 241–252